American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[2] Takeshi Isobe. Non-existence and uniqueness results for boundary value problems for Yang-Mills connections. Proc. Amer. Math. Soc. 125 (1997) 1737-1744. MR 1376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kent Morrison. Yang-Mills connections on surfaces and representations of the path group . Proc. Amer. Math. Soc. 112 (1991) 1101-1106. MR 1069292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Johan Tysk. Finiteness of index and total scalar curvature for minimal hypersurfaces . Proc. Amer. Math. Soc. 105 (1989) 429-435. MR 946639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Beeson. On the area of harmonic surfaces . Proc. Amer. Math. Soc. 69 (1978) 143-147. MR 0482818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tôru Ishihara. The index of a holomorphic mapping and the index theorem . Proc. Amer. Math. Soc. 66 (1977) 169-174. MR 0494249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Delver. Critical points on closed elliptic affine subspaces . Proc. Amer. Math. Soc. 51 (1975) 385-392. MR 0375385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. T. Smith. The second variation formula for harmonic mappings . Proc. Amer. Math. Soc. 47 (1975) 229-236. MR 0375386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1